# SDR MTNA20230614001

- Difficulty date: June 14, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N747FE
- Make and model: Cessna 208B
- Aircraft serial: 0238
- Aircraft time: 12,586 hours, 14,282 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED CARGO DOOR OPENED IN FLIGHT. EMERGENCY DECLARED. LANDED SAFELY AT DESTINATION. PERFORMED UPPER AND LOWER CARGO DOORS ADJUSTMENT AND TEST. OPS CHECK GOOD. NO DEFECTS NOTED.
